# SDR IPXA2020022652494

- Difficulty date: February 12, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT MLG W/W O/B AFT AREA LOWER VERTICAL STIFFNER IS CRACKED.REMOVED AND REPLACED CRACKED RT MLG W/W O/B AFT AREA LOWER VERTICAL STIFFNER IAW MD-11 SRM 51-35-01. (MINOR)
